# SDR AALA961425

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FRAME 377 ABOVE FLOOR LINE, FORWARD AND AFT SIDES.  REMOVED AND REPLACED LOWER SECTION OF DOOR FRAME FORWARD SIDE OF GALLEY DOOR PER SRM 51-30-2.  (M)
